# SDR HNAA2020020300035

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,420 hours, 40,705 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN DEPRESSURIZED DURING DECENT AT FL 230 CABIN ALTITUDE REACH 12,100. UNCOMMANDED. PRESS CONTROL AUTO  MANUAL. FOUND LOWER DOOR SEAL OF BAG BAY DOOR MISSING. INSTALLED BAG BAY DOOR SEAL IN REF TO AMM 52-30-02-400-801-A. OPS AND LEAK CHECK GOOD. CLEAR MEL. CHANGE OUTFLOW VALVE FILTER DUE TO PRESSURIZATION HISTORY. REMOVED AND REPLACED AIR FILTER ELEMENT IN REFERENCE TO AMM 21-31-08-960-801-A. OK FOR SERVICE.
